# SDR UPS06848491

- Difficulty date: October 17, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- Aircraft time: 69,055 hours, 45,885 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Part number: 56429401
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 PANEL LANDING FOR ACCESS PANEL 505F IS CRACKED     REPAIRED PANEL 505F ACCESS HOLE LANDING IAW SAA EA NR 008-5710-01- A0511, UPS RAA NR DC8-57-20196, AND FAA FORM 8100-9.
